Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 47, NWS Jacksonville, FL

April 12, 20077 counties in Florida; 10 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Apr 12, 2007, 2:32 PM EDT for 7 counties in Florida; 10 counties in Georgia. It took effect at Apr 13, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2007, 2:32 PM EDT (18:32 UTC)
In effect from
Apr 13, 2007, 11:00 AM EDT
Expired
Apr 13, 2007, 8:00 PM EDT
In force
9 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 121832
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT THU APR 12 2007

GAZ132>136-149>152-162>164-122300-
/O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/
/O.NEW.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/
/O.CON.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
232 PM EDT THU APR 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO GUSTY WINDS AND LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING
INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT
BETWEEN 15 AND 20 PERCENT WITH 4 TO 6 HOUR DURATIONS BELOW 25
PERCENT.

FRIDAY AFTERNOON...MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED
WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ037-040-122300-
/O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/
/O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/
/O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/
PUTNAM-MARION-
232 PM EDT THU APR 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING
DUE TO GUSTY WINDS AND LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A
RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS
IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. 

WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING
INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT IN
THE 30 TO 35 PERCENT RANGE WITH 3 TO 5 HOUR DURATIONS BELOW 35
PERCENT.

FRIDAY AFTERNOON...MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED
WITH 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ020>025-030>032-035-036-122300-
/O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/
/O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/
/O.CON.KJAX.FW.W.0046.000000T0000Z-070413T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
232 PM EDT THU APR 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO GUSTY WINDS AND LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY
DUE TO GUSTY WINDS AND LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING
INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT
AROUND 20 PERCENT...WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT.

FRIDAY AFTERNOON...MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED
ACROSS THE INTERIOR COUNTIES WITH 5 TO 7 HOUR DURATIONS BELOW 35
PERCENT. FOR INLAND SECTIONS OF NASSAU AND DUVAL COUNTIES...MINIMUM
RHS OF 20 TO 30 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR DURATIONS
BELOW 35 PERCENT. FOR COASTAL SECTIONS OF NASSAU AND DUVAL
COUNTIES...MINIMUM RHS OF 30 TO 35 PERCENT WITH AROUND 4 HOUR
DURATIONS BELOW 35 PERCENT EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ033-122300-
/O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/
/O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/
ST JOHNS-
232 PM EDT THU APR 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO 
GUSTY WINDS AND LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO
LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A
RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS
IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. 

WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING
INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT
BETWEEN 25 AND 30 PERCENT WITH 3 TO 5 HOUR DURATIONS BELOW 35
PERCENT.

FRIDAY AFTERNOON...MINIMUM RHS OF 20 TO 30 PERCENT ARE EXPECTED
FOR INLAND SECTIONS WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT.
ALONG THE COAST...MINIMUM RHS OF 30 TO 35 PERCENT WITH 3 TO 4 HOUR
DURATIONS BELOW 35 PERCENT ARE EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ038-122300-
/O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/
FLAGLER-
232 PM EDT THU APR 12 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY 
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. 

MINIMUM RHS OF 25 TO 30 PERCENT ARE EXPECTED FRIDAY AFTERNOON WITH
4 TO 6 HOUR DURATIONS BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ153-154-165-166-122300-
/O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
232 PM EDT THU APR 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE
TO GUSTY WINDS AND LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING
INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT
BETWEEN 20 AND 25 PERCENT WITH 4 TO 6 HOUR DURATIONS BELOW 25
PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

ECZ
6 follow-up statements
000 
WWUS82 KJAX 130034
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT THU APR 12 2007

FLZ020>025-030>033-035>038-040-131245-
/O.CON.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
834 PM EDT THU APR 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
FRIDAY. 

MINIMUM RHS OF 25 TO 30 PERCENT ARE EXPECTED FRIDAY AFTERNOON
WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-131245-
/O.CON.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
834 PM EDT THU APR 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
FRIDAY. 

MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR
DURATIONS BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$


ECZ/JTD
000 
WWUS82 KJAX 130730 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 AM EDT FRI APR 13 2007

FLZ020>025-030>033-035>038-040-140000-
/O.EXT.KJAX.FW.W.0047.070413T1500Z-070414T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
330 AM EDT FRI APR 13 2007

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING. 

MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH 6
TO 8 HOUR DURATIONS BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-132300-
/O.CON.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
330 AM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON WITH
4 TO 6 HOUR DURATIONS BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

HESS
000 
WWUS82 KJAX 131606
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1206 PM EDT FRI APR 13 2007

FLZ020>025-030>033-035>037-040-140415-
/O.NEW.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/
/O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-
1206 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO THE COMBINATION OF WIND AND LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
EDT THIS EVENING. 

MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH
6 TO 8 HOUR DURATIONS BELOW 35 PERCENT.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY
FALL TO 30 TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO 
STRONG WEST WINDS OF 20 TO 25 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH FOR SUNDAY.

$$

FLZ038-140000-
/O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
FLAGLER-
1206 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH
6 TO 8 HOUR DURATIONS BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-132300-
/O.CON.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
1206 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON WITH
4 TO 6 HOUR DURATIONS BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

PP
000 
WWUS82 KJAX 131815
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT FRI APR 13 2007

FLZ020>025-030>033-035>037-040-140615-
/O.NEW.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
/O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
/O.CON.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-
215 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO WIND AND
POSSIBLE LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING DUE TO WIND AND POSSIBLE LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH
6 TO 8 HOUR DURATIONS BELOW 35 PERCENT.

A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN
SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH.
LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT.

THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY FALL
TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG WEST
WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ038-140615-
/O.NEW.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
/O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
FLAGLER-
215 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO WIND
AND POSSIBLE LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH
6 TO 8 HOUR DURATIONS BELOW 35 PERCENT.

A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN
SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH.
LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH FOR SATURDAY.

$$

GAZ132>136-149>152-162>164-132300-
/O.CON.KJAX.FW.W.0047.000000T0000Z-070413T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
215 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON WITH
4 TO 6 HOUR DURATIONS BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

PP
000 
WWUS82 KJAX 132323
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
723 PM EDT FRI APR 13 2007

GAZ132>136-149>152-162>164-140030-
/O.EXP.KJAX.FW.W.0047.000000T0000Z-070413T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
723 PM EDT FRI APR 13 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 


$$

FLZ020>025-030>033-035>037-040-140100-
/O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
/O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
/O.CON.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-
723 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN
SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH.
LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT.

THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY
FALL TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG
WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ038-140100-
/O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
/O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
FLAGLER-
723 PM EDT FRI APR 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN
SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH.
LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY.

$$

MKT
000 
WWUS82 KJAX 140004
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
804 PM EDT FRI APR 13 2007

FLZ020>025-030>033-035>037-040-141030-
/O.EXP.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
/O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
/O.CON.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-
804 PM EDT FRI APR 13 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT SATURDAY AFTERNOON. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY FALL
TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG WEST
WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY.

$$

FLZ038-141030-
/O.EXP.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/
/O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
FLAGLER-
804 PM EDT FRI APR 13 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT SATURDAY AFTERNOON. 

A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN
SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH.
LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY.

$$

MKT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:30 PM EDT, 2 minutes earlier.

Area forecast discussion, Apr 12, 2:30 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU APR 12 2007

...SLIGHT RISK OF SEVERE STORMS SATURDAY NIGHT...

.SHORT TERM (TONIGHT-SUN)...COLD FRONT SEEN ON VISIBLE IMAGERY
(CU FIELD) FROM NEAR FLAGLER BEACH TO SE OF OCALA MOVING RAPIDLY
SE. MUCH DRIER AIR FILTERING INTO THE AREA FROM THE NW. DEWPOINTS
DIPPING INTO THE UPPER 20S ACROSS THE FAR NW CWA. TONIGHT...RIDGE
OF HIGH PRESSURE BUILDS INTO THE AREA WITH WEAKEST GRADIENT ACROSS
EXTREME N FL INTO SE GA. WITH CLEAR SKIES AND LIGHT WIND...LEANED
TOWARDS THE COOLER MAV GUIDANCE WITH MIN TEMPS RANGING FROM THE
MID 40S WELL INLAND TO MID 50S ALONG THE COAST. FRIDAY WILL BE
CONTINUED DRY EVERYWHERE AND NOTICEABLY COOLER ALONG THE COAST DUE
TO A MORE ONSHORE FLOW IN THE AFTERNOON DUE TO THE WEAK GRADIENT.
WILL SEE MAX TEMPS IN THE MID 80S WELL INLAND BUT MID 70S ALONG
THE COAST. MAJOR CHANGES IN STORE OVER THE WEEKEND. MAJOR WARMUP
SATURDAY...WITH LATE DAY STORMS ACROSS THE FAR NW CWA...AS WINDS
VEER TO THE SOUTH AND SOUTHWEST AND INCREASE OUT AHEAD OF APPROACHING
STORM SYSTEM. GOOD AGREEMENT AMONG GFS/NAM ON PREFRONTAL SQUALL LINE
MOVING THROUGH...FIRST ACROSS THE SUWANNEE VALLEY REGION LATE SAT EVE
AND THE REMAINDER OF THE AREA EARLY SUN. STRONG JET DYNAMICS WITH
WITH WEAK INSTABILITY SUGGEST THE POSSIBILITY OF SEVERE WX WITH
DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN CONCERN. SPC HAS AREA
UNDER SLIGHT RISK FOR DAY 3 (SWODY3). HAVE INCREASED QFPS AND COULD
SEE RAINFALL AMOUNTS 1 TO 2 INCHES IN SOME AREAS ESP OUT TO THE
WEST AND NORTHWEST OF JAX BY SUN AM.

.LONG TERM (MON-THURS)...MUCH COOLER AND DRIER AIR MOVES
IN MONDAY AS A CANADIAN AIRMASS MOVES INTO THE AREA AS
UPPER TROUGH AMPLIFIES INTO VORTEX ACROSS THE NE U.S.
COULD SEE MIN TEMPS DIP INTO THE 30S ACROSS INLAND SE GA. THE
AIRMASS QUICKLY MODIFIES BEGINNING TUES AS THE LOW MOVES
EAST AND RIDGE BUILDS IN. AN APPROACHING SHORT WAVE WILL BRING
A SLIGHT CHANCE OF SHOWERS TO THE AREA WED-THURS.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED.

&&

.MARINE...NO HEADLINES UNTIL SATURDAY WHEN SOUTHERLY GRADIENT INCREASES
AHEAD OF APPROACHING LOW PRESSURE SYSTEM...WITH SCEC HEADLINES
EXPECTED. THERE IS POSSIBILITY OF GALE FORCE GUSTS SUNDAY AND SUNDAY
NIGHT...ESPECIALLY IN OFFSHORE LEGS...AS DEPARTING LOW FURTHER
DEEPENS OVER THE WESTERN ATLANTIC WATERS...FURTHER TIGHTENING THE
LOCAL PRESSURE GRADIENT.

&&

.FIRE WX...HAVE EXPANDED RED FLAG WARNING TO INCLUDE ALL BUT FLAGLER
COUNTY IN NORTHEAST FLORIDA AS DEW-POINT VALUES ARE QUICKLY CRASHING
FROM THE NORTHWEST...UNDER GUSTY WESTERLY WINDS. RED FLAG WARNING IS
IN EFFECT FRIDAY AFTERNOON FOR ALL BUT COASTAL COUNTIES OF SOUTHEAST
GEORGIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  44  81  54  86 /   0   0   0  30
SSI  53  75  62  79 /   0   0   0  20
JAX  48  79  57  86 /   0   0   0  10
SGJ  55  75  63  85 /   0   0   0  10
GNV  48  83  58  87 /   0   0   0  10
OCF  49  85  58  88 /   0   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR MARION-PUTNAM-
     ST JOHNS.

     RED FLAG WARNING FROM 12 PM TO 8 PM EDT FRIDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-
     SUWANNEE-UNION.

GA...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING FROM 1 PM TO 7 PM EDT FRIDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...NONE.
&&

PP/ECZ/MM
Hazardous weather outlook, Apr 12, 3:58 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 AM EDT THU APR 12 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-130857-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
358 AM EDT THU APR 12 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...DANGEROUS FIRE GROWTH CONDITIONS TODAY...

DRY CONDITIONS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON...AND
COMBINED WITH BREEZY NORTHWEST WINDS WILL CREATE A HIGHER THAN NORMAL
FIRE DANGER. A RED FLAG WARNING IS IN EFFECT FOR INLAND SOUTHEAST
GEORGIA AND MOST OF INLAND NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

...SQUALL LINE EXPECTED SATURDAY NIGHT...

...WINDY CONDITIONS SUNDAY...

DRY CONDITIONS ARE EXPECTED TO CONTINUE OVER THE AREA FRIDAY. A FIRE
WEATHER WATCH IS IN EFFECT FOR INLAND NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA.

AREAS OF FOG ARE EXPECTED TO DEVELOP LATE FRIDAY NIGHT AND EARLY
SATURDAY MORNING ACROSS PORTIONS OF NORTHEAST FLORIDA...MAINLY EAST
OF HIGHWAY 301.

A SQUALL LINE IS EXPECTED TO PRECEDE A COLD FRONTAL PASSAGE LATE
SATURDAY INTO EARLY SUNDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE WITH THE MAIN CONCERN STRONG DOWNBURST WINDS. WINDY
CONDITIONS ARE EXPECTED BEHIND THE FRONT SUNDAY WITH SUSTAINED
SPEEDS 20 TO 25 MPH WITH HIGHER GUSTS OVER LAND AND GALES POSSIBLE
OVER THE COASTAL WATERS. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED
LATE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IS ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 10:05 PM EDTSpecial Marine WarningJAX55 min

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.